MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305759
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x5/8 safety shield broke off it was reported by customer that saftey slipped off orange connector when staff attempted to apply it.Rcc received a complaint via email.Saftey slipped off orange connector when staff attempted to apply it.I submitted the uo and the number is 25-6433 xxxxx had an issue with a needle that when she went to apply the safety, it broke off.She does have the safety piece if we need to send it in, the needle was discarded.Please let me know if you need any further information! thanks! i am assuming this is on one of the new xx eclipse needles can you fill out a defective product form by chance? see attached.Please send me a copy of it once it has been completed for my tracking purposes.I am including xxxxxxxxx from xx to see if she can assist with reporting this to the company.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.Current control at molding process, there is a visual inspection on broken cannula catch/cannula lock pin at the safety shield molding in-process inspection and fail hook id inspection at the eclipse hub molding in-process inspection.Current control at the assembly process, there is functional test on activation/locking force test, deactivation/unlocking force test and eclipse safety shield inspection.Also, there is visual inspection of broken pivot pin at safety shield at the packaging in-process inspection.

Brand Name
ECLIPSE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22358929
Report Number2243072-2025-00808
Device Sequence Number18124008
Product Code FMI
UDI-Device Identifier00382903057597
UDI-Public(01)00382903057597(11)240802(17)290731(10)4206639
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305759
Device Lot Number4206639
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown